# SDR DALA2018122607397

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 52,562 hours, 36,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND THE MID EXIT ROW EMERGENCY SIGN LIGHT AT ROW 20 TO BE INOPERATTIVE. MAINTENANCE REPLACED THE BATTERY PACKS B5-230 AND B5-119 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5243255)
